Q. My brother has reddish lesion under his eyes. What is it?

 

Questions 


Hi doctor,

Two years ago, my brother started noticing a red circle under his eye next to his nose. It was in the shape of a pill. From time to time it causes skin peel. Once he removes the peel it leads to redness and blaze. Also it is growing with time. When he met a dermatologist he gave him some medications. It includes Momenta, Sebodiane DS from Noreva, Kelual DS shampoo from Ducray and Funzol 150, for permanent disappearance.

 

 

Answered


Hi,

Welcome to dr.sitehome.info.

I have read your descriptions and also read the ingredients of medicine which you have used.

  • Your brother most probably had have pityriasis alba. It is characterized by the presence of ill-defined, scaly, faint red patches.
  • This patient or family may have history of asthma and hay fever.
  • Potassium hydroxide (KOH) stain of a skin scraping will be helpful in differentiating from other fungal infections.
  • Treatment plan is along with moisturizing lotions and short course of topical Mometasone. You should take antihistamines like tablet Hydroxyzine 10 mg twice daily.
  • Use gentle soapless cleansing lotion for bathing like Cetaphil cleansing lotion and wear only cotton clothes.

For further information consult a dermatologist online –>https://www.dr.sitehome.info/ask-a-doctor-online/dermatologist

Ask a Doctor Online

 

 

 

#eyes,#has,#his,#is,#it,#lesion,#my,#reddish,#under,#what,Brother,Q.

Medical Questions

[], [], [], [], [], [], [], [], [], [], [], []

Facebook Comments

Post a comment